×

Generalized Poisson functionals. (English) Zbl 0617.60035

With the aim of treating nonlinear systems with inputs being discrete and outputs being generalized functions, generalized Poisson functionals are defined and analysed, where the U-transforms and the renormalizations play essential roles. For Poisson functionals, the differential operators with respect to a Poisson white noise Ṗ(t), their adjoint operators and the multiplication operators by Ṗ(t) are defined.
Since these operators involve the time parameter explicitly, they can be used to obtain information concerning the Poisson functionals at each point in time. As an example, a new method for measuring the Wiener kernels of such functionals is outlined.

MSC:

60G20 Generalized stochastic processes
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ahmed, N.U.: A new class of generalized nonlinear functionals of white noise with application to random integral equations. Stoc. Anal. Appl.1, 139–158 (1983) · Zbl 0509.60037
[2] Cameron, R., Martin, W.T.: The orthogonal development of non linear functionals in series of Fourien-Hermite functionals. Ann. Math. II. Ser.48, 385–392 (1947) · Zbl 0029.14302
[3] Hida, T.: Stationary stochastic processes. Princeton, New Jersey: Princeton University Press, Tokyo, Japan: University Tokyo Press 1970 · Zbl 0214.16401
[4] Hida, T.: Generalized multiple Wiener integrals. Proc. Japan Acad. Ser. A54, 55–58 (1978a) · Zbl 0389.60026
[5] Hida, T.: Analysis of Brownian functionals. Carleton Math. Lec. Note.13, 1–83 (1978b) · Zbl 0423.60064
[6] Hida, T.: Brownian motion. New York, Heidelberg, Berlin: Springer-Verlag 1980 · Zbl 0423.60063
[7] Hida, T.: Causal calculus of Brownian functionals and its applications. In: Csörgö, M., D.A. Dawson, J.N.K. Rao and A.K.Md.E. Saleh (eds.) Statistics and related topics, pp. 353–360. Amsterdam: North-Holland Publishing Company 1981 · Zbl 0472.60065
[8] Hida, T.: White noise analysis and its applications. (Proceedings of the international mathematical conference, Singapore 1981, pp. 43–48) 1982a
[9] Hida, T.: Generalized Brownian functionals. In: Kallianpur, G. (ed.) Theory and application of random fields. (Lect. Notes Contr. Inf. Sci. vol. 49, pp. 89–95.) Berlin Heidelberg New York: Springer-Verlag 1982b
[10] Hida, T., Ikeda, N.: Analysis on Hilbert space with reproducing kernel arising from multiple Wiener integral. In: Proc. 5th Berkeley Symp. om Math. Stat. and Prob., Vol. II, part 1, pp. 117–143 (1967) · Zbl 0212.19803
[11] Hida, T., Striet, L.: Generalized Brownian functionals and the Feynman integral. Stoch. Proc. Appl.16, 55–69 (1983)
[12] Itô, K.: Multiple Wiener integral. J. Math. Soc. Japan,3, 157–169 (1951) · Zbl 0044.12202
[13] Ito, Y.: On a generalization of non-linear Poisson functionals. Math. Rep. Toyama Univ.3, 111–122 (1980) · Zbl 0479.93056
[14] Krausz, H.I.: Identification of nonlinear systems using random impulse train inputs. Biol. Cybern.19, 217–230 (1975) · Zbl 0316.93035
[15] Kroeker, J.P.: Wiener analysis of nonlinear systems using Poisson-Charlier cross-correlation. Biol. Cybern.27, 221–227 (1977) · Zbl 0371.92004
[16] Kubo, I., Takenaka, S.: Calculus on Gaussian white noise. I. Proc. Jap. Acad., Ser. A,56, 376–380 (1980); II.56, 411–416 (1980); III.57, 433–437 (1981); IV.58, 186–189 (1982) · Zbl 0459.60068
[17] Kuo, H.-H.: Brownian functionals and applications. Acta Appl. Math.1, 175–188 (1983) · Zbl 0527.60036
[18] Lee, Y.W., Schetzen, M.: Measurement of the Wiener kernels of a non-linear systems. Int. J. Control.,2, 237–255 (1965)
[19] Minlos, R.A.: Generalized random processes and their extension to a measure. Sel. Transl. Math. Stat. Probab.3, 291–313 (1959) · Zbl 0121.12501
[20] Ogura, H.: Orthogonal functionals of the Poisson processes. IEEE Trans. Inf. Theory, IT-18, 473–481 (1972) · Zbl 0244.60044
[21] Szego, Z.: Orthogonal Polynomials. New York: AMS College Publishers 1939
[22] Wick, G.C.: The evaluation of the collision matrix. Phys. Rev.80, 268–272 (1950) · Zbl 0040.13006
[23] Wiener, N.: The homogeneous chaos. Amer. J. Math.60, 897–936 (1938) · Zbl 0019.35406
[24] Wiener, N.: Nonlinear problems in random theory. New York: Wiley 1958 · Zbl 0121.12302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.